# SDR DALA2024052805561

- Difficulty date: May 24, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N824NW
- Make and model: Airbus A330-302
- Aircraft serial: 1637
- Aircraft time: 39,716 hours, 5,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3324 ESPU FAULT AT R3 DOOR. CORRECTIVE ACTION: R/R EPSU PER A330 AMM 33-55. OK FOR SERVICE. (5817612)
